Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 1, pp. 99-111 (2010)

An algorithmic determination of optimal measure from data and some applications

N. K. Agbeko and A. Házy

University of Miskolc

Abstract: In [8], by determining fuzzy measure from the data, the authors did not mention under what circumstances this can be done. Following the idea of [8] we propose by means of optimal measure theory an alternative way which is to determine optimal measure from the data. We also show that this determination can always be done.

Keywords: optimal measure, optimal average

Classification (MSC2000): 58C05; 26E60, 26E35, 34E18

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition